International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 2, Part A

A note on -Isometries and self-similarity of operators on Hilbert spaces


Author(s): Bernard Mutuku Nzimbi and Stephen Wanyonyi Luketero

Abstract: In this paper we investigate -isometries and related classes of operators. We will also introduce and study the notions of similitudes, self-similarity and -metric equivalence relations of operators. It will be shown that self-similarity implies -metric equivalence of operators. We will characterize -isometric and -unitary and prove that quasisimilar -isometries are unitarily equivalent.

Pages: 38-42 | Views: 325 | Downloads: 12

Download Full Article: Click Here
How to cite this article:
Bernard Mutuku Nzimbi, Stephen Wanyonyi Luketero. A note on -Isometries and self-similarity of operators on Hilbert spaces. Int J Stat Appl Math 2020;5(2):38-42.
Call for book chapter
International Journal of Statistics and Applied Mathematics